# SDR MALA954775

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849MA
- Make and model: Dhav DHC8102
- Aircraft serial: 347
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sw
- Part number: 864202
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 3166 - AFTER DEPARTURE FROM FNT, CREW RECEIVED A FLASHING GEAR UNSAFE LIGHT FROM THE LEFT MAIN GEAR.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LEFT UPLOCK PROXIMITY SWITCH, P/N 8-642-02, AND THE PROXIMITY SWITCH ELECTRONICS UNIT, P/N 8-410-05.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
